MAUDE Adverse Event Report: CALDERA MEDICAL INC. GYNECARE TVT OBTURATOR; TVT-CAL-OBTURATOR

CALDERA MEDICAL INC. GYNECARE TVT OBTURATOR; TVT-CAL-OBTURATOR
Model Number 810081
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Burning Sensation (2146); Pelvic Pain (4865)
Date of Event 05/18/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a gynecological surgery on 2005 and tvt-o was implanted.It was reported that patient underwent patient removal of mesh in 2018.It was reported that patient underwent removal surgery on (b)(6) 20121.It was reported that the patient experienced mesh erosion, burning sensation and pain.No additional information was reported.
 
Additional Manufacturer Narrative
The investigation is ongoing and the results will be reported when available.The internal manufacture's number is (b)(4).

Brand Name
GYNECARE TVT OBTURATOR
Common Device Name
TVT-CAL-OBTURATOR
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA
Manufacturer (Section G)
CALDER MEDICAL
sarl-nauchatel
puits-godet 20
neuchatel 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr.
suite 140
westlake village 
MDR Report Key24235839
Report Number3003990090-2026-02022
Device Sequence Number9220627
Product Code OTN
UDI-Device Identifier10705031000346
UDI-Public10705031000346
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K033568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number810081
Device Catalogue Number810081
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale